# SDR IPXA2013101800608

- Difficulty date: October 1, 2013
- Submitted: October 18, 2013
- Operation: Air carrier
- Aircraft: N466UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25482
- Aircraft time: 22,007 hours, 13,750 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 146N51491
- Condition: Corroded
- Location: Bs 1200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION C-8, MAIN CABIN FLOORBEAM, BS 1200 FROM RBL 25 TO LBL 45 UPPER SURFACE HAS CORROSION. ACCOMPLISHED REPAIRE IAW EO B757-5310-35307-A.
